# SDR IPXA2024022916758

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 64,883 hours, 21,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR IS DIFFICULT TO OPEN AND CLOSE. THE DOOR DOES NOT ROLL UP AND WITH EASE. PERFORMED FUNCTION TEST OF THE LEFT FWD ENTRY DOOR IAW AMM 52-12-00.  DOOR OPENING AND CLOSING FORCE IS WITHIN LIMITS.  OK TO CONTINUE.
